# SDR UPS97823197

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97504251
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL IS CRACKED AT F/S 250 BETWEEN STRINGERS 34 AND 35L.  STIFFENER AT ANTENNA MOUNT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21 AND DWG 9750425.
